# SDR DL757091182

- Difficulty date: July 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 73,725 hours, 35,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146N103642
- Condition: Misinstalled
- Location: Bs 1540 S21-22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WIFI RACK INSTALLATION THE FUSELAGE FRAME FAILSAFE WAS MISDRILLED AT FS 1540 BETWEEN S21R AND S22R IN  THE AFT CARGO BIN RIGHT LOWER LOBE. REPAIR ACCOMPLISHED PER ERA 475918-14_REV 2 DTD 11JUL09/1300.
